MathSciNet Relay Station
MathSciNet bibliographic data
MR1333769 58E10 (49Q20 53C22)
Agrachëv, A. A.; Sarychev, A. V. Strong minimality of abnormal geodesics for $2$-distributions. J. Dynam. Control Systems 1 (1995), no. 2, 139–176.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement